# SDR IPXA2024020226312

- Difficulty date: January 8, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 21,717 hours, 3,174 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** DAMAGE FOUND ON RH SIDE OF VERTICAL STAB TO THE RIGHT OF THE UPS SHIELD. AS REQUESTED BY ENGINEERING AND STRUCTURES DEPARTMENT, PROVIDED MATERIAL REMAINING MEASUREMENTS OF NOTED DAMAGED AREA ON R/H SIDE OF VERTICAL STAB. DONE PER B747 NTM PART 4, 51-00-00. COMPLIED WITH EO-89123-REQ2 TRANSFERRED TO T3F18E003UTG1. THIS DEFERRAL IS CLEAR.
